Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Corrections to my previous paper “topics in the functional calculus”


Author: L. M. Graves
Journal: Bull. Amer. Math. Soc. 42 (1936), 381-382
DOI: https://doi.org/10.1090/S0002-9904-1936-06306-8
Original Article: Bull. Amer. Math. Soc., Volume 41, Number 10 (1935), 641--662
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1936-06306-8